Generalized Fractional Integral Operators Involving Mittag-Leffler Function
Hafte Amsalu and
D. L. Suthar
Abstract and Applied Analysis, 2018, vol. 2018, 1-8
Abstract:
The aim of this paper is to study various properties of Mittag-Leffler (M-L) function. Here we establish two theorems which give the image of this M-L function under the generalized fractional integral operators involving Fox’s -function as kernel. Corresponding assertions in terms of Euler, Mellin, Laplace, Whittaker, and -transforms are also presented. On account of general nature of M-L function a number of results involving special functions can be obtained merely by giving particular values for the parameters.
Date: 2018
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/7034124.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/7034124.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7034124
DOI: 10.1155/2018/7034124
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().